MathSciNet Relay Station
MathSciNet bibliographic data
MR2094565 (2005i:60154) 60J65
Chang, Seung Jun; Choi, Jae Gil; Skoug, David Parts formulas involving conditional generalized Feynman integrals and conditional generalized Fourier-Feynman transforms on function space. Integral Transforms Spec. Funct. 15 (2004), no. 6, 491–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement